# SDR CA990907064

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Torque Tube
- Part number: 734386B
- Condition: Detached
- Location: Te Flap
- Part time: 517 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) OPERATOR REPORTED THAT THE FLAP DRIVE TORQUE TUBE BECAME DETACHED FROM THE OUTBOARD SIDE OF THE NR 3 FLAP SCREW JACK PREVENTING RETRACTION OF THE FLAPS.  INSPECTION REVEALED THAT THE TORQUE TUBE TO SCREW JACKPOINT HAD NOT BEEN COMPLETELY ENGAGED.
